MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY 10/CA LAPAROVUE VISIBILITY SYS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY 10/CA LAPAROVUE VISIBILITY SYS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number LAPVUE10
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reported on behalf of the customer that the device, lapvue10, 10/ca laparovue visibility sys was being used on (b)(6) 2022 during a laparoscopic gastrectomy procedure and ¿a tip of the port cleaner came completely off the stick handle and had to be retrieved with an instrument.¿ the procedure was completed without an alternate device and there was no report of a delay to the procedure.The tampon tip was pulled back out with laparoscopic graspers.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the device, lapvue10, 10/ca laparovue visibility sys was being used on 17feb22 during a laparoscopic gastrectomy procedure and ¿a tip of the port cleaner came completely off the stick handle and had to be retrieved with an instrument.¿ the procedure was completed without an alternate device and there was no report of a delay to the procedure.The tampon tip was pulled back out with laparoscopic graspers.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Correction: d2 and fda product code were corrected from lkf to gcj - laparoscope, general & plastic surgery.Reported event is confirmed.Customer event ¿tip of the port cleaner came completely off the stick handle¿ was confirmed based on photographic evidence and device evaluation.A visual inspection was performed, the cleaning sponge was disassembled from the stick handle.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 15 reports, regarding 15 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: grasp handle and push foam head straight into the trocar.Do not release or bend the vuetip® trocar swab.This issue will continue to be monitored through the complaint system to assure patient safety.

Brand Name
10/CA LAPAROVUE VISIBILITY SYS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key13695201
Report Number3007305485-2022-00030
Device Sequence Number17226966
Product Code GCJ
UDI-Device Identifier20845854061746
UDI-Public(01)20845854061746(17)230814(10)202008146
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150569
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2021
Device Model NumberLAPVUE10
Device Catalogue NumberLAPVUE10
Device Lot Number202008146
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Supplement Date Received by Manufacturer04/11/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic